# SDR AALA20100301TUL03

- Difficulty date: March 1, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD ELEVATOR STATIC WICK BASE DOUBLER LOWER SIDE HAS STATIC DISCHARGE DAMAGE AT THREE LOWER FASTENERS.  REMOVED DAMAGE AND INSTALLED DOUBLER PER EA MD80-27-009359.
